Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 15, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A new principle in the geometry of numbers, with some applications
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 15 (1914), 227-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500976
An application of Severi’s theory of a basis to the Kummer and Weddle surfaces
F. R. Sharpe and C. F. Craig.
Trans. Amer. Math. Soc. 15 (1914), 236-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500977
Transformations of surfaces of Voss
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 15 (1914), 245-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500978
Birational transformations of certain quartic surfaces
F. R. Sharpe and Virgil Snyder.
Trans. Amer. Math. Soc. 15 (1914), 266-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500979
One-parameter families of curves in the plane
Gabriel M. Green.
Trans. Amer. Math. Soc. 15 (1914), 277-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500980
The minimum of a definite integral for unilateral variations in space
G. A. Bliss and A. L. Underhill.
Trans. Amer. Math. Soc. 15 (1914), 291-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500981
On a method of comparison for triple-systems
Louise D. Cummings.
Trans. Amer. Math. Soc. 15 (1914), 311-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500982
An existence theorem for a certain differential equation of the $n$th order
William Raymond Longley.
Trans. Amer. Math. Soc. 15 (1914), 328-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500983